MathSciNet Relay Station
MathSciNet bibliographic data
MR1004503 39B50 (08A02 20M14 22A15)
Craigen, R.; Páles, Z. The associativity equation revisited. Aequationes Math. 37 (1989), no. 2-3, 306–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement